# SDR SWIA201642895

- Difficulty date: November 12, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 35,533 hours, 29,444 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER AILERON SKIN CHAFED AT OUTBOARD LEADING EDGE. REPAIRED IAW  EA .
